A problem of extreme decomposition of the complex plane with free poles
We study a problem of nonoverlapping domains with free poles on radial systems. Our main results strengthen and generalize several known results obtained in the investigation of this problem.
How to Cite
Bakhtin, A. K. “A Problem of Extreme Decomposition of the Complex Plane With Free Poles”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 10, Oct. 2019, pp. 1299-20, https://umj.imath.kiev.ua/index.php/umj/article/view/1516.